# SDR UIEA2018071001411

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,075 hours, 16,145 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENG FIRE LOOP 2 STATUS INTERMITTENT. TROUBLESHOOT PER FIM 26-11 FAULT TREE 806. NO DEFECTS NOTED AT THIS TIME. OPS CHECKS GOOD. A/C OK FOR SERVICE.
